# SDR DALA2016041602958

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED, BS 1133, OTBD OF STR 2R AT SHEAR TIE FASTENER, HFEC VERIFIED. REPAIRED SKIN CRACK AT BS 1133 OTBD OF STR 2R IAW ER/A 544354-14AD, REV A.  NON-ROUTINE/AMDS CONTINUATION FORMS FOR WORK ACCOMPLISHED.  ASSOCIATED ER/A 00-544354 ADDED FOR AC 9515.
